# SDR P5CA9600607

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clips
- Condition: Corroded
- Location: Bs 1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TIE CLIPS STATION 1940 RT SIDE AT STRINGERS 28, 29, 30, 31, 32.  REMOVED LEVEL ONE CORROSION AND TREATED IAW SRM 51-10-01.  CORROSION FOUND TO BE WITHIN LIMITS OF SRM 53-10-01.
